# SDR HEEA073723

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 3,816 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Pad
- Condition: Worn
- Location: Rotor Brake
- Component: Rotor Brake
- Component part number: 206340301103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN PAD. TO BE RETURNED TO VENDOR.
